Shokri, Abbasali. (1399). Certain dense subalgebras of continuous vector-valued operator algebras. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 2(1), 28-34. doi: 10.30495/maca.2020.679855
Abbasali Shokri. "Certain dense subalgebras of continuous vector-valued operator algebras". نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 2, 1, 1399, 28-34. doi: 10.30495/maca.2020.679855
Shokri, Abbasali. (1399). 'Certain dense subalgebras of continuous vector-valued operator algebras', نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 2(1), pp. 28-34. doi: 10.30495/maca.2020.679855
Shokri, Abbasali. Certain dense subalgebras of continuous vector-valued operator algebras. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 1399; 2(1): 28-34. doi: 10.30495/maca.2020.679855


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.